Representing some families of monotone maps by principal lattice congruences

Czédli, Gábor: Representing some families of monotone maps by principal lattice congruences.
ALGEBRA UNIVERSALIS, 77 (1). pp. 51-77. ISSN 0002-5240 (2017)

[img]
Preview
Text
czedli_representing-some-families-of-monotone-maps-by-principal-lattice-congruences.pdf - Accepted Version

Download (625kB) | Preview
[img]
Preview
Text
algebra_77_001.pdf - Additional Metadata

Download (214kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2017
Volume: 77
Number: 1
Page Range: pp. 51-77
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3161058
DOI id: https://doi.org/10.1007/s00012-016-0419-7
Date Deposited: 2019. Jan. 25. 12:00
Last Modified: 2019. Jun. 27. 09:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14526
Web of Science® Times Cited: 10 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year